# SDR IPXA2025022030552

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 69,559 hours, 23,343 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Mlg Tilt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, AIR/GND DISAGREEEÂ€? STATUS MESSAGE PERFORMED PSEU BITE TEST. R GEAR TILT SENSOR S268 FAULTED. REMOVED AND REPLACED RH TILT SENSOR PER AMM 32-09-07. OPS CHECKS GOOD.
